# SDR EIA2004021

- Difficulty date: April 12, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 99,569 hours, 26,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CEILING LT SIDE STA 2160 INOPERATIVE.  REPLACED FUSE IN BATTERY.  PACK OPS CHECKED GOOD IAW B747 MM 33-51-00 PAGE 101
